# SDR USAASB03220

- Difficulty date: December 23, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 579 - AFTER TAKEOFF FROM PHL, EN ROUTE TO IND, RT PACK WOULD NOT PRESSURIZE THE AIRCRAFT.  LT PACK WAS ALREADY ON MEL 21-1A.  CAPTAIN ELECTED TO RETURN TO FIELD AT PHL.  LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE OPERATIONALLY CHECKED AIR CONDITIONING AND PRESSURIZATION SYSTEMS.  NO FAULTS FOUND.  R/R LT PACK AIR CYCLE MACHINE 210 DEGREE TURBINE INLET OVERHEAT SWITCH, P/N 1173T12-1, AND THE 250 DEGREE DUCT OVERHEAT SWITCH, P/N 1173T212.  OPERATIONAL CHECK GOOD.  PERFORMED SINGLE PACK CONFIDENCE CHECK AND HULL LEAK DOWN CHECK.  BOTH LEFT AND RIGHT PACKS AND HULL LEAK DOWN CHECK GOOD.  NO FAULTS FOUND ON RIGHT PACK.  CLEARED MEL 21-1A.  AIRCRAFT OK FOR SERVICE.  (M)
